Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 84, Number 1, Pages 46–63 (Mi tmf5860)  

This article is cited in 4 scientific papers (total in 4 papers)

Universal regularizations. I. Prescriptions and single-loop approximation

O. I. Zavialov, A. M. Malokostov


Abstract: Rules are formulated for a “universal” ultraviolet regularization (different from dimensional) designed to preserve internal syrmnetries in nonanomalous situations. The regularization reduces to the integration (with a certain weight) of Feynman diagrams over specially introduced “soft masses” (which appear as a result of “extending” the loop momenta). Single-loop examples for Abelian and non-Abelian gauge theories are considered. It is shown that the “universal” regularization is indeed consistent with the corresponding symmetries. The occurrence of the actual anomaly is discussed in terms of the “universal” regularization.

Full text: PDF file (2022 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 84:1, 706–718

Bibliographic databases:

Received: 29.11.1989

Citation: O. I. Zavialov, A. M. Malokostov, “Universal regularizations. I. Prescriptions and single-loop approximation”, TMF, 84:1 (1990), 46–63; Theoret. and Math. Phys., 84:1 (1990), 706–718

Citation in format AMSBIB
\Bibitem{ZavMal90}
\by O.~I.~Zavialov, A.~M.~Malokostov
\paper Universal regularizations.
I.~Prescriptions and single-loop approximation
\jour TMF
\yr 1990
\vol 84
\issue 1
\pages 46--63
\mathnet{http://mi.mathnet.ru/tmf5860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1070346}
\zmath{https://zbmath.org/?q=an:0934.81029}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 84
\issue 1
\pages 706--718
\crossref{https://doi.org/10.1007/BF01017195}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FA15100005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5860
  • http://mi.mathnet.ru/eng/tmf/v84/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. O. I. Zavialov, A. M. Malokostov, “Universal regularizations. II. Gauge theories”, Theoret. and Math. Phys., 84:2 (1990), 809–815  mathnet  crossref  mathscinet  zmath  isi
    2. O. I. Zavialov, A. M. Malokostov, “Universal regularizations. III. Symmetry of the Lagrangian and a “natural” system of ghosts in Yang–Mills theory”, Theoret. and Math. Phys., 84:3 (1990), 952–960  mathnet  crossref  mathscinet  zmath  isi
    3. P. A. Baikov, V. A. Il'in, “Status of $\gamma^5$ in dimensional regularization”, Theoret. and Math. Phys., 88:2 (1991), 789–809  mathnet  crossref  mathscinet  isi
    4. O. I. Zavialov, A. M. Malokostov, “Universal regularizations. IV. Compensations of diagrams in Ward identities”, Theoret. and Math. Phys., 108:2 (1996), 1046–1068  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:308
    Full text:108
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021